Deformations of Lie brackets: cohomological aspects
Journal of the European Mathematical Society, Tome 10 (2008) no. 4, pp. 1037-1059
Cet article a éte moissonné depuis la source EMS Press
We introduce a new cohomology for Lie algebroids, and prove that it provides a differential graded Lie algebra which “controls” deformations of the structure bracket of the algebroid.
@article{JEMS_2008_10_4_a6,
author = {Marius Crainic and Ieke Moerdijk},
title = {Deformations of {Lie} brackets: cohomological aspects},
journal = {Journal of the European Mathematical Society},
pages = {1037--1059},
year = {2008},
volume = {10},
number = {4},
doi = {10.4171/jems/139},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/139/}
}
TY - JOUR AU - Marius Crainic AU - Ieke Moerdijk TI - Deformations of Lie brackets: cohomological aspects JO - Journal of the European Mathematical Society PY - 2008 SP - 1037 EP - 1059 VL - 10 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/139/ DO - 10.4171/jems/139 ID - JEMS_2008_10_4_a6 ER -
Marius Crainic; Ieke Moerdijk. Deformations of Lie brackets: cohomological aspects. Journal of the European Mathematical Society, Tome 10 (2008) no. 4, pp. 1037-1059. doi: 10.4171/jems/139
Cité par Sources :